# SDR ASAA2013012993891

- Difficulty date: January 29, 2013
- Submitted: February 19, 2013
- Operation: Air carrier
- Aircraft: N564AS
- Make and model: Boeing 737890
- Aircraft serial: 35103
- Aircraft time: 24,145 hours, 7,500 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 144A59103
- Condition: Corroded
- Location: Bs 727
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN  LT CUSP INNER ANGLE IS CORRODED.  REMOVED CORROSION IAW SRM 51-10-02.  FABRICATED AND INSTALLED REPAIR ANGLE IAW EA 800-53EA-09778 AND REO-G15940, REV A.
